# SDR SWIA2020021448445

- Difficulty date: December 31, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 574-605
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL BEAM AT LBL 27 CORRODED AT FLOOR BOARD LAND FASTENER LOCATIONS FS574.00 TO FS605.00   (C-CHECK) RO 2/10/2020   THE SEAT RAIL BEAM CAP WAS CORRODED AND OUT OF LIMITS. REMOVE AND REPLACED THE WHOLE SEAT RAIL BEAM CAP FROM FS574.00 - FS605.00 IAW CRJ 200 SRM.
